# SDR SWIA202054912

- Difficulty date: November 17, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE TRANSLATING COWL SLIDER INBOARD GOUGED.  C-CHECK RO 12/28/2020.  REPAIRED LT T/R UPPER INBOARD SLIDER, REF REO.  ALL STEPS COMPLIED WITH.  COMPLIED WITH TASK CARD.
